# SDR SWAA2021120840908

- Difficulty date: November 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 52,674 hours, 31,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR THE FWD LOWER EDGE THE DOOR THE GAP IS OUT THE LIMIT (0.06 TO 0.20). IT HAS 0.006.  REMOVED THE L1 DOOR REF B737 AMM 52-11-00-000-802;  REINSTALLED L1 DOOR UP TO STEP G IAW AMM 52-11-00-401.  ADJUSTED L1 DOOR IAW AMM 52-11-00-820-801 UP TO STEP 2. U. (1) (D).  CONTINUED REINSTALLATION OF L1 DOOR FROM STEP 3 G.10- UP TO STEP (3. G).12.(C) IAW AMM 52-11-00-400-802.  PERFORMED ENTRY & GALLEY SERVICE DOOR INDICATION SENSOR ADJUSTMENT IAW AMM 52-71-11-820-801,  FOUND WITHIN LIMITS (STEP 2.U.(2) REFERENCE 52-11-00-820-801).  INSTALLED ACCESS PANEL 831AZ AND L1 DOOR LINING IAW AMM 52-11-00-400-802 & 52-11-31-400-802. INSTALLED L1 DOOR IAW AMM 52-11-00-400-802.
